holy shit... ding ding ding ding -
accutane will royally f*** up your whole body... especially your digestive system. it will make your hair fall out, crohn's disease (rotting intestines) the list goes on.
my son will be 18 next month and did a course and a half or 2 courses of accutane in 2010-2011 and his digestive system is f***ed... like, completely. the only thing he can do to eat real food is to load up on prilosec before he eats.
do you see mucous in your stools?
from what im gathering about Iodine is, if you have some underlying condition... even something hidden or something that you thought went away... the iodine, for whatever reason will make that flare up again until either your body deals with it or you deal with it. personal example.. i had asthma for 26 years and chronic bronchitis for about 11 years. it got really bad over the summer due to an infection i had.. then went away after medication and large doses of vitamin d... or so i thought. day 3 or 4 on Iodine I woke up with a full flown case of bronchitis... burning lungs, mucous that tasted like bleach and a tender spot on the left side that felt like a wound on the left lung. Typically, I would have needed a z-pack to get rid of it, but i upped my vitamin d and c for a few days and it was gone. there is something terribly wrong in my left lung and it did not go away like i previously thought... and until i see the pulmonologist next month, i'll have no idea what it is. That's what people mean when they say that Iodine brings things out or lets you know that something bad is going on inside you.
the damage in your body from the accutane and subsequent ssris were a ticking time bomb, imo and the iodine is either making you aware... or all hell was about to break loose anyway.
look up 5htp - i have 3 friends who corrected ssri damage with that and something else... but theres something else you need to take with it. search the forums too.